# SDR SWAA2025031103563

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 28,742 hours, 14,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASH LIGHT WONT TEST AND SEAL BROKEN<[01] REPLACED AFT GALLEY FLASHLIGHT BATTERY REF AMM 25-64-00.
